Volume 14, Number 2

Articles in the Issue:

Review Article:
J. M. Peng
Unconstrained Methods For Generalized Nonlinear Complementarity And Variational Inequality Problems
J. Comp. Math., 14 (1996), pp. 99-107. Abstract
pdf
Full Article

H. Chen and Z. Y. Hou
Modified Discrepancy Principles With Perturbed Operators And Noisy Data
J. Comp. Math., 14 (1996), pp. 108-119. Abstract
pdf
Full Article

T. E. Simos
Exponential Fitted Methods For The Numerical Solution Of The Schrodinger Equation
J. Comp. Math., 14 (1996), pp. 120-134. Abstract
pdf
Full Article

L. C. Huang
On Boundary Treatment For The Numerical Solution Of The Incompressible Navier-Stokes Equations With Finite Difference Methods
J. Comp. Math., 14 (1996), pp. 135-142. Abstract
pdf
Full Article

C. X. Xu, X. F. Ma and M. Y. Kong
A Class Of Factorized Quasi-Newton Methods For Nonlinear Least Squares Problems
J. Comp. Math., 14 (1996), pp. 143-158. Abstract
pdf
Full Article

J. Z. Cui and H. Y. Yang
A Dual Coupled Method For Boundary Value Problems Of PDE With Coefficients Of Small Period
J. Comp. Math., 14 (1996), pp. 159-174. Abstract
pdf
Full Article

Q. Lin and J. H. Pan
High Accuracy For Mixes Finite Element Methods In Raviart-Thomas Element
J. Comp. Math., 14 (1996), pp. 175-182. Abstract
pdf
Full Article

P. A. Farrell, P. W. Hemker and G. I. Shishkin
Discrete Approximations For Singularly Perturbed Boundary Value Problems With Parabolic Layers, II
J. Comp. Math., 14 (1996), pp. 183-194. Abstract
pdf
Full Article